Regularizing estimates for Schrödinger and wave equations
Journées équations aux dérivées partielles (1993), article no. 5, 12 p.
@article{JEDP_1993____A5_0,
     author = {Ruiz, Alberto},
     title = {Regularizing estimates for {Schr\"odinger} and wave equations},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {5},
     publisher = {Ecole polytechnique},
     year = {1993},
     zbl = {0797.35020},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1993____A5_0/}
}
TY  - JOUR
AU  - Ruiz, Alberto
TI  - Regularizing estimates for Schrödinger and wave equations
JO  - Journées équations aux dérivées partielles
PY  - 1993
DA  - 1993///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1993____A5_0/
UR  - https://zbmath.org/?q=an%3A0797.35020
LA  - en
ID  - JEDP_1993____A5_0
ER  - 
Ruiz, Alberto. Regularizing estimates for Schrödinger and wave equations. Journées équations aux dérivées partielles (1993), article  no. 5, 12 p. http://archive.numdam.org/item/JEDP_1993____A5_0/

[AH] Agmon S., Hörmander L., Asymptotic properties of solutions of differential equations with simple characteristics. J. d'Analyse Mathématique, Vol. 30, 1976, 1-28 | MR 57 #6776 | Zbl 0335.35013

[ChR] Chiarenza F., Ruiz A., Uniform L2 weighted Sobolev inequalities. Proc. AMS., 112, (1), 1991, 53-64. | MR 91h:46057 | Zbl 0745.35007

[ChF] Chiarenza, Frasca, A remark on a paper by C. Fefferman. Proc AMS, 1990 | Zbl 0694.46029

[CS1] Constantin P., Saut J.C., Local smoothing properties of dispersive equations. J. of the AMS, 1, 1988, 413-139. | MR 89d:35150 | Zbl 0667.35061

[CS2] Constantin P., Saut J.C., Local smoothing properties of Schrödinger equations. Indiana U. Math. J., 38, 3, 1989, 791-810. | MR 91e:35167 | Zbl 0712.35022

[FP] C. Fefferman, P.Phong, Lower bounds for Schrödinger equations. Journes Eqs. D. P. St. Jean de Monts 1982. | Numdam | Zbl 0492.35057

[H] Harmse, J. On Lebesgue space estimates for the wave equation. Indiana University Math Journal 39.1 1990 | MR 91j:35158 | Zbl 0683.35008

[LP] Lions P.L., Perthame B., Lemmes de moments, de moyenne et de dispersion. C.R. Acad. Sci. Paris, t 314, Série, p. 801-806. 1992. | MR 93f:35217 | Zbl 0761.35085

[K] Kato T. On the Cauchy problem for the (generalized) KdV equation. Adv. in Math. Supplementary Studies, Studies in Applied Math., 8, 1983, 93-128. | MR 86f:35160 | Zbl 0549.34001

[KY] Kato T., Yajima K., Some examples of smooth operators and the associated smoothing effect. Review in Math. Physics, 1, 4, 1989. | MR 91i:47013 | Zbl 0833.47005

[KPV2] Kenig C., Ponce G., Vega L., Small solutions for non linear Schrödinger equations. To appear in Ann. I. Henri Poincaré. | Numdam | Zbl 0786.35121

[KRS] Kenig C., Ruiz A., Sogge C., Uniform Sobolev inequalities and unique continuation for second order constant coefficients differential operators. Duke Math. J., 55, 1987, 329-347. | MR 88d:35037 | Zbl 0644.35012

[RV] Ruiz A., Vega L., Unique continuation for Schrödinger operators with potential in Morrey spaces. Publications Matemátiques, 35, 1991, 291-298. | MR 92e:35039 | Zbl 0809.47046

[RV2] Ruiz A., Vega L., On local regularity of Schrödinger equations. Int. Math. Research Notices. N 1. 13-27. Duke Math. J. 1993 | MR 94c:35060 | Zbl 0812.35016

[RV3] Smoothing effect for Schródinger and wave equations. In preparation

[SSj] Sjögren P., Sjölin P., Convergence properties for the time dependent Schrödinger equation. To appear in Ann. Acad. Sci. Fenn.. | Zbl 0629.35055

[Sj] Sjölin P., Regularity of solutions to the Schrödinger equations. Duke Math. J., 55, 1987, 699-715. | Zbl 0631.42010

[So] Soffer A., Phase space analysis of non linear waves and global existence. Preprint.

[T] Tomas P., A restriction theorem for the Fourier transform. Bull. AMS, 81, 1975, 477-478. | MR 50 #10681 | Zbl 0298.42011

[V1] Vega L., Schrödinger equations : pointwise convergence to the initial data. Proc. AMS, 102, 1988, 874-878. | MR 89d:35046 | Zbl 0654.42014

[V2] Vega L., El multiplicador de Schrödinger : la función maximal y los operadores de restricción. Tesis doctoral. Universidad Autónoma de Madrid. 1988.

[Y] Yajima K., Existence of solutions for Schrödinger Evolution Equations. Comm. Math. Phys., 110 (1987), 415-426. | MR 88e:35048 | Zbl 0638.35036